# SDR UPS03840073

- Difficulty date: December 29, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  INT CABIN CANTED FRAME AFT OF 1710 FRAME DEEP CHAFE ON TRIPLER LONG 29L.  INSTALLED DOUBLER ON FRAME IAW UPS DWG DC8-53A-011 AND EO DC8-5310-1 1728-A.
